Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS State College, PA

July 19, 2015Cameron County, Elk County, McKean County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2015, 8:02 PM EDT for Cameron County, Elk County, McKean County, Pennsylvania. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 8:02 PM EDT (00:02 UTC)
Expired
Jul 19, 2015, 8:43 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Elk County, PA, McKean County, PA

The radar

The State College radar (KCCX), 84 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:05 PM EDTFUNNEL CLOUDKersey, PA
Jul 19, 8:05 PM EDTTSTM WND DMGKersey, PAPENFIELD RD. RT 153 BLOCKED BY DOWNED TREES
Jul 19, 8:05 PM EDTTSTM WND DMGSt. Marys, PATREES DOWN ON GLEN HAZEL RD.
Jul 19, 8:15 PM EDTTSTM WND DMGSt. Marys, PATREES DOWN AT 133 WASHINGTON ST.
Jul 19, 8:17 PM EDTFUNNEL CLOUDForce, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 0.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

577 
WUUS51 KCTP 200002
SVRCTP
PAC023-047-083-200100-
/O.NEW.KCTP.SV.W.0154.150720T0002Z-150720T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
802 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 802 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS GREATER THAN 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM EAST BRANCH DAM TO NEAR RIDGWAY...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSONBURG...RIDGWAY...ST. MARYS...BENEZETTE...BRANDY CAMP...EAST
  BRANCH DAM...ELK RIVER...EMPORIUM...FORCE...MEDIX RUN...PORTLAND
  MILLS...SIZERVILLE...TRUMAN...WILCOX...KERSEY AND WEEDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TREES AND POWER LINES MAY BE KNOCKED DOWN. PROPERTY DAMAGE LIKE ROOF
OR SIDING DAMAGE ARE EXPECTED. GO INSIDE A PERMANENT BUILDING AWAY
FROM WINDOWS.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4164 7820 4162 7820 4158 7816 4124 7835
      4124 7849 4130 7882 4137 7897 4135 7902
      4135 7910 4142 7909 4143 7906 4145 7906
      4145 7898 4144 7898 4144 7896 4149 7895
      4164 7852
TIME...MOT...LOC 0002Z 273DEG 27KT 4157 7859 4140 7875 

$$

CERU
2 follow-up statements
867 
WWUS51 KCTP 200023
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SUN JUL 19 2015

PAC083-200031-
/O.CAN.KCTP.SV.W.0154.000000T0000Z-150720T0100Z/
MCKEAN PA-

823 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCKEAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR MCKEAN 
COUNTY.

LAT...LON 4159 7817 4158 7816 4124 7835 4124 7851
      4128 7870 4160 7843 4160 7842 4162 7842
      4162 7821
TIME...MOT...LOC 0021Z 283DEG 39KT 4157 7819 4126 7854 

$$

PAC023-047-200100-
/O.CON.KCTP.SV.W.0154.000000T0000Z-150720T0100Z/
ELK PA-CAMERON PA-
823 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN ELK AND NORTHWESTERN CAMERON COUNTIES...

AT 821 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS WHICH ARE PRODUCING WIND DAMAGE ACROSS CENTRAL ELK 
COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
SIZERVILLE TO NEAR FORCE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...BENEZETTE...ELK RIVER...EMPORIUM...FORCE...MEDIX RUN...
SIZERVILLE...TRUMAN...KERSEY AND WEEDVILLE.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING.

LAT...LON 4159 7817 4158 7816 4124 7835 4124 7851
      4128 7870 4160 7843 4160 7842 4162 7842
      4162 7821
TIME...MOT...LOC 0021Z 283DEG 39KT 4157 7819 4126 7854 

$$

DANGELO
139 
WWUS51 KCTP 200043
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
843 PM EDT SUN JUL 19 2015

PAC023-047-200052-
/O.CAN.KCTP.SV.W.0154.000000T0000Z-150720T0100Z/
ELK PA-CAMERON PA-
843 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELK AND NORTHWESTERN
CAMERON COUNTIES IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN ELK AND CAMERON COUNTIES.

LAT...LON 4159 7817 4158 7816 4124 7835 4124 7851
      4128 7870 4160 7843 4160 7842 4162 7842
      4162 7821
TIME...MOT...LOC 0041Z 273DEG 27KT 4156 7799 4125 7834 

$$

TYBURSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:17 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 19, 6:17 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A PAIR OF COLD FRONTS WILL PUSH SOUTHEAST ACROSS THE REGION
TONIGHT AND ON TUESDAY. HIGH PRESSURE WILL BUILD OVER PENNSYLVANIA
DURING THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
6 PM...
EARLY CONVECTION WHICH POPPED UP IN THE HEAT OVER THE CENTRAL
MOUNTAINS HAVE DISSIPATED. OTHER THAN A FEW SPECKLES
ELSEWHERE...THE ONLY GAME IN TOWN IS NOW THE STORMS OVER THE FAR
NW. LOTS OF STORMS SEEM TO SPLIT AND LEAVE THE LEFT-MOVER AS THE
STRONGER CELL. SO HAIL IS ALSO A THREAT WITH THE WIND DAMAGE STILL
THE MAIN THREAT. HAIL MAY END UP MELTING DOWN SOME EVEN IF IT WAS
LARGE ALOFT DUE TO HOT TEMPS AND DEEP WARM CLOUD DEPTH. TWEAKS
MAINLY FOR TIMING AND PLACEMENT.

PREV...
SEVERE THUNDERSTORM WATCH #443 IS NOW IN EFFECT FOR THE NORTHERN
HALF OF CENTRAL PA THROUGH 11 PM EDT. PRELIMINARY CELLS FIRING
DUE TO DIURNAL DESTABILIZATION AND BOUNDARY LAYER THERMAL RIDGE
PUSHING EAST OF MY AREA. HOTTEST DAY OF SUMMER THUS FAR IN
PROGRESS WITH APPARENT TEMPS SURGING INTO THE 90S THROUGHOUT.
HEAT INDICES WILL TOP OUT BETWEEN 100F AND 104F ACROSS THE SUSQ
VALLEY.

VERY WARM ALOFT WITH BOUNDARY LAYER CAPPING OF EARLIER TOWERS
NOW DECREASING AS CIN ANALYSIS SHOWS DESTABLIZATION OCCURRING
OVER LAKE ERIE AND NORTHWEST PA. JUST ONE HOUR AGO...ELEVATED
HEAT SOURCE SHOWERS BRIEFLY SPROUTED OVER SOUTH MOUNTAIN BEFORE
MOVING OFF THE TERRAIN AND QUICKLY DISSIPATING. SIMILAR SHOWERS
TRYING TO GROW OVER PORTIONS OF THE CENTRAL MOUNTAINS...AND ARE
NOW OVERCOMING THE CAP. HRRR DOES DEVELOP AND PROPOGATE THIS ISOLD
TO SCT SHRA/TSRA AREA SIMILAR TO SAT EVENING ACTIVITY BEFORE
DISSIPATING IT WITH THE DECREASE IN DIURNAL HEATING BY 00Z.

MAIN ACTIVITY EXPECTED WITH APPROACHING SHORTWAVE/COLD FRONT FROM
THE EASTERN GLAKS THIS EVENING THROUGH LATE TONIGHT. NO REAL
CHANGES TO PREVIOUS THINKING...WITH NORTHERN AREAS STANDING THE
GREATEST THREAT OF STRONG TO LOCALLY SEVERE STORMS...AS THE PARENT
SHORTWAVE WILL LIFT WELL NORTH OF THE REGION THIS EVENING. FAR
SOUTHEAST MAY BE HARD PRESSED TO RAIN FROM THIS FRONT AS A RESULT
LATE TONIGHT...AS GREATER DISTANCE FROM THE WANING LG SCALE
FORCING ACCOMPANIES FROPA FURTHER SOUTH. THUS TAPERING POPS TO THE
SOUTHEAST WILL BE MAINTAINED.

COOLER/DRIER AIR IN WAKE OF COLD FRONT SHOULD MAKE SOME INROADS
ACROSS THE NW MTNS...WHERE LOWS IN THE L60S EXPECTED TONIGHT. THE
REST OF CENTRAL PA WILL REMAIN IN MUGGY AIR MASS FOR ANOTHER NIGHT
WITH LOWS BTWN 70-75F SOUTH OF I-80.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
STALLED OUT COLD FRONT NR THE MASON DIXON LINE WILL BE THE FOCUS
FOR SCT PM CONVECTION ON MONDAY. ELSEWHERE...ARRIVAL OF LOW PWAT
AIR ACROSS NORTHERN PA SHOULD ENSURE A DRY DAY. ENS MEAN 8H TEMPS
ARE SUPPORTIVE OF HIGHS FROM THE L80S OVR THE N MTNS...TO THE L90S
ACROSS THE LOWER SUSQ VALLEY.

DID NOT CHANGE MUCH ON THIS PERIOD. DID GO WITH A DRY FCST FOR THE
MORNING HOURS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
HARD TO SEE A LOT GOING ON AFTER THIS EVENING...DUE TO THE LACK
OF SFC CONVERGENCE.

DID GO WITH SOME CHC POPS LATER MONDAY INTO TUE. HIGHEST CHC
ON TUE...AS SECONDARY FRONT DROPS SE.

AFTER THIS...LOOKING AT MAINLY DRY WEATHER WED INTO FRIDAY.

SOME MODELS LIKE THE GFS40 HAVE SOME SHOWERS IN THE SW ON THU.
LEFT FCST DRY FOR NOW.

MAIN CHANGE WAS TO LOWER TEMPS MORE FOR THE PERIOD WED INTO
FRIDAY. MAIN FACTORS ARE LOWER 500 MB HEIGHTS ON THE MODELS LATELY
ALSO THE TENDENCY FOR THE AIRMASS BEHIND COLD FRONTS TO BE COLDER
THAN FCST LATELY. ALSO THE WET GROUND.

MID SHIFT DID PUT SOME SHOWERS IN FOR THE FIRST PART OF THE
WEEKEND. SOME MODELS SHOW VERY STRONG WARM ADVECTION AND
DIRECTIONAL SHEAR INTO AT LEAST NW PA ON SUNDAY. EC NOT REALLY
SHOWING MUCH OF THIS. FOR NOW...DID CARRY SHOWERS INTO SUNDAY.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
VFR CONDS PREVAILING THROUGH MID AFTERNOON. ISOLATED RESTRICTIONS
BECOME POSSIBLE IN SCT TSTMS AFTER 20Z THIS AFTERNOON OVER
NORTHERN/CENTRAL MTNS. ACTIVITY WILL CONTINUE THROUGH THE
EVENING...UNTIL A COLD FRONT DROPS ACROSS CWA OVERNIGHT. STORMS
WILL BE MOST NUMEROUS /AND IMPACTS THE BIGGEST/ ACROSS NW HALF OF
CWA...AND SOME OF THESE TSTMS WILL BE STRONG TO SEVERE WITH SIG
LOCAL SHORT-LIVED IMPACTS TO CIGS/VSBYS AND STRONG WIND GUSTS.
OTHERWISE WINDS WILL BE FROM THE SW INCREASING TO AROUND 10 MPH.

OUTLOOK...

MON...CIG RESTRICTIONS POSS NW EARLY. OTHERWISE MAINLY VFR. SCT
TSMS POSS SOUTH.

TUE...CIG RESTRICTIONS LIKELY NW HALF. CHANCE SHOWERS/TSTMS.

WED-FRI...MAINLY VFR. LOCAL A.M. FOG POSS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DANGELO/DEVOIR
SHORT TERM...DEVOIR/MARTIN
LONG TERM...MARTIN
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jul 19, 3:20 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT SUN JUL 19 2015

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-201930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
320 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ050-201930-
SNYDER-
320 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY
AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT
RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>035-201930-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
320 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY
AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT
RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-201930-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
320 PM EDT SUN JUL 19 2015

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 6:10 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT SUN JUL 19 2015

PAZ037-192245-
TIOGA PA-
610 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING EAST AT 30 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANSFIELD AROUND 620 PM EDT.
  MILLERTON AROUND 635 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSEVILLE...TIOGA...
TIOGA JUNCTION AND MANSFIELD UNIVERSITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4180 7690 4179 7723 4192 7727 4200 7701
      4200 7693
TIME...MOT...LOC 2210Z 258DEG 25KT 4188 7716

CERU
Local storm report, Jul 19, 6:43 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 S LOPEZ               41.44N  76.33W
07/19/2015                   SULLIVAN           PA   TRAINED SPOTTER

            ABOUT A DOZEN HEALTHY TREES DOWNED OR BROKEN OFF
            HALFWAY UP. SOME POWER LINES SNAPPED OFF INSULATORS

&&

EVENT NUMBER CTP1500284

KEARNS
Special weather statement, Jul 19, 7:21 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 PM EDT SUN JUL 19 2015

PAZ005-006-010-011-200015-
MCKEAN PA-CAMERON PA-POTTER PA-ELK PA-
721 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN...CAMERON...POTTER...AND
ELK COUNTIES UNTIL 815 PM EDT...

AT 720 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CYCLONE...MOVING SOUTHEAST AT 30 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KINZUA BRIDGE STATE PARK AROUND 730 PM EDT.
  SMETHPORT AROUND 735 PM EDT.
  BETULA AROUND 750 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AUSTIN...LEWIS RUN...
MOUNT JEWETT AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4182 7881 4199 7846 4162 7801 4144 7836
TIME...MOT...LOC 2320Z 311DEG 24KT 4181 7860

CERU
Local storm report, Jul 19, 7:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     TIDIOUTE                41.68N  79.40W
07/19/2015                   WARREN             PA   911 CALL CENTER

            TREES DOWN ON RT 62 AND ALSO ON MAIN ST.

&&

EVENT NUMBER CTP1500285

KEARNS
Local storm report, Jul 19, 7:38 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
738 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
07/19/2015                   MCKEAN             PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN BRADFORD

&&

EVENT NUMBER CTP1500286

KEARNS
Local storm report, Jul 19, 7:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ST. MARYS               41.43N  78.56W
07/19/2015                   ELK                PA   911 CALL CENTER

            TREE BLOCKING LANE OF TRAFFIC

&&

EVENT NUMBER CTP1500287

KEARNS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:09 PM EDTSevere Thunderstorm WarningCTPCameron, Potter34 min
Jul 19, 8:30 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk, Potter60 min
Jul 19, 9:00 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton60 min
Jul 19, 10:18 PM EDTSpecial Weather StatementCTPCentre27 min
Jul 19, 10:21 PM EDTAreal Flood AdvisoryCTPClearfield114 min
Jul 20, 12:43 AM EDTSpecial Weather StatementCTPPotter47 min
Jul 20, 1:21 AM EDTSpecial Weather StatementCTPPotter39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.